# SDR AALA2020032329014

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 57,262 hours, 24,011 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: FUEL BURNING OUT OF WINGS PRIOR TO EXHAUSTING CENTER TANK FUEL. FUEL LOAD WAS 29K. WITH 19.8  INBOARD, LEFT WAS 8.3, RIGHT 7.5 AND CENTER STILL HAD 3.87. TURNED CENTERS OFF IN FLIGHT  MOMENTARILY TO X-FEED AND AVOID WING TANKS EXCEEDING 1000K BALANCE LIMITATION. NOTE: WHEN  CENTER TANKS TURNED OFF. LOW PRESSURE LIGHTS DID NOT ILLUMINATE. SUCCESSFUL X-FEED RETURNED  CENTER PUMPS ON. ACCOMPLISHED GROUND FAULT INTERRUPTER OPERATIONAL TEST. ALL OPS OF CENTER FUEL PUMPS AND LOW PRESS LIGHTS FUNCTION NORMAL IAW AMM 28-22-41. ACCOMPLISHED GROUND FAULT INTERRUPTER OPERATIONAL TEST. ALL OPS OF CENTER FUEL PUMPS AND LOW PRESS LIGHTS FUNCTION NORMAL PER AMM 28-22-41.
